Siberian Mathematical Journal

, Volume 57, Issue 2, pp 364–368

A note on a class of p-valent starlike functions of order β

Article

Abstract

We obtain sharp coefficient bounds for some p-valent starlike functions of order β, 0 ≤ β < p. Initially this problem was handled by Aouf in [1]. We pointed out that the proof by Aouf is incorrect and present a correct proof.

Keywords

p-valent analytic functions starlike functions differential subordination 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Indian Institute of Technology IndoreIndoreIndia

Personalised recommendations